MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85056
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a procedure using a blazer ii htd catheter to treat paroxysmal supraventricular tachycardia [psvt] the displayed temperature did not increase during ablation.They first replaced the cable, however, the issue was not resolved.They then replaced the catheter and were able to complete the procedure without patient complications.The catheter is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device was received at boston scientific's post market laboratory for analysis.Upon receipt the catheter was visually inspected and no eternal damage or abnormalities were found.Next the device was functionally tested which revealed that the steering knob and tension control knobs behaved correctly in both the locked and unlocked positions.Additionally, no resistance was felt when actuating the steering mechanism.Finally the device was electrically tested and the results were found to be within specification and no opens or shorts were found.It was concluded that the catheter did not present any evidence of the reported issue nor any defect that could have contributed to this event, therefore, the reported complaint was not confirmed by analysis.In addition, a review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description
It was reported that during a procedure using a blazer ii htd catheter to treat paroxysmal supraventricular tachycardia [psvt] the displayed temperature did not increase during ablation.They first replaced the cable, however, the issue was not resolved.They then replaced the catheter and were able to complete the procedure without patient complications.The catheter has been returned for analysis.

Brand Name
BLAZER II HTD
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11935357
Report Number2134265-2021-07227
Device Sequence Number19791079
Product Code LPB
UDI-Device Identifier08714729172048
UDI-Public08714729172048
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2023
Device Model Number85056
Device Catalogue Number85056
Device Lot Number0025828904
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2021
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer06/18/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR